MathSciNet Relay Station
MathSciNet bibliographic data
MR2821849 47H09 (46B20 47H10 47J25 65J15)
Zegeye, H.; Robdera, M.; Choudhary, B. Convergence theorems for asymptotically pseudocontractive mappings in the intermediate sense. Comput. Math. Appl. 62 (2011), no. 1, 326–332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement